Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Zeros of Hurwitz zeta functions


Author: Robert Spira
Journal: Math. Comp. 30 (1976), 863-866
MSC: Primary 10H10
MathSciNet review: 0409382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All complex zeros of each Hurwitz zeta function are shown to lie in a vertical strip. Trivial real zeros analogous to those for the Riemann zeta function are found. Zeros of two particular Hurwitz zeta functions are calculated.


References [Enhancements On Off] (What's this?)

  • [1] B. BERNDT, "The number of zeros for $ {\zeta ^{(k)}}(s)$," J. London Math. Soc. (2), v. 2, 1970, pp. 577-580. MR 42 # 1776.
  • [2] H. DAVENPORT & H. HEILBRONN, "On the zeros of certain Dirichlet series," J. London Math. Soc., v. 11, 1936, pp. 181-185.
  • [3] J. W. S. CASSELS, "Footnote to a note of Davenport and Heilbronn," J. London Math. Soc., v. 36, 1961, pp. 177-184. MR 26 # 3881.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H10

Retrieve articles in all journals with MSC: 10H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0409382-2
PII: S 0025-5718(1976)0409382-2
Article copyright: © Copyright 1976 American Mathematical Society